Sertaraline and body tremors.: So I recenrly... - Anxiety Support

Anxiety Support

48,177 members47,652 posts

Sertaraline and body tremors.

TrippyMcGuire762 profile image
TrippyMcGuire762

So I recenrly started taking 12.5mg of sertaraline and have been having body tremors and shaking for the past few days. Its especially bad at night when I'm trying to go to sleep, so much so that I wake up and feel like I'm shaking, but I woke up a family member and they said I was fine. I also have been having chills as well that come along with it, especially at night as well. Is this normal? Does it potentially have something to do with the meds, or the fact I took lexapro and had to quit it cold turkey before? Or could it also be anxiety?

7 Replies

Hi what you are experiencing is the side effects you will get better

Ok great thanks. Do you know if it also comes with vivid dreams and insomnia?

Yes, I dealt with both of those side effects for the first 3 weeks of taking it. I still have pretty vivid dreams.

God I do not want to have to deal with that for two more weeks. I can barely function on the <5hrs of sleep I get a night.

I take the same medication and in the beginning I had the same symptoms, they will fade away in time. I use to wake up in the middle of the night in cold sweats and just feeling super anxious, after a while my body began to relax. Don't worry you'll be over the side effect in time 😊

Thanks for the reassurance. I just hate waking up with vivid nightmares when I do sleep, and being trembly and cold when I'm awake.

Don't worry give it another week or so you will start experiencing some major improvements. And try some cognitive therapy

You may also like...